Smooth measures on infinite-dimensional manifolds
Doklady Akademii Nauk, Tome 285 (1985) no. 6, pp. 1297-1300
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_285_6_a2,
author = {Yu. L. Daletskii and B. D. Maryanin},
title = {Smooth measures on infinite-dimensional manifolds},
journal = {Doklady Akademii Nauk},
pages = {1297--1300},
year = {1985},
volume = {285},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_285_6_a2/}
}
Yu. L. Daletskii; B. D. Maryanin. Smooth measures on infinite-dimensional manifolds. Doklady Akademii Nauk, Tome 285 (1985) no. 6, pp. 1297-1300. http://geodesic.mathdoc.fr/item/DAN_1985_285_6_a2/